Please use this identifier to cite or link to this item:
Type: Artigo
Title: Equi-harmonic maps and plücker formulae for horizontal-holomorphic curves on flag manifolds
Author: Grama, Lino
Negreiros, Caio J. C.
San Martin, Luiz A. B.
Abstract: In this paper, we derive Plücker formulae for holomorphicmaps into the maximal flag manifolds of the complex semi-simple Lie groups. Holomorphy is taken with respect to either an invariant complex structure or an invariant almost complex structure that ta
Subject: Mapas harmônicos
Variedades bandeira
Grupos de Lie semi-simples
Country: Alemanha
Editor: Springer
Citation: Annali Di Matematica Pura Ed Applicata. Springer Verlag, v. 193, n. 4, p. 1089 - 1102, 2014.
Rights: Fechado
Identifier DOI: 10.1007/s10231-012-0317-3
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84905115502.pdf267.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.